Alert archive / Kentucky / Flash Flood Warnings in 2005

Flash Flood Warning 16, NWS Jackson, KY

May 19, 2005Clay County, Kentucky

NWS Jackson, KY issued this flash flood warning at May 19, 2005, 11:38 PM EDT for Clay County, Kentucky. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2005, 11:38 PM EDT (03:38 UTC)
Expired
May 20, 2005, 3:45 AM EDT
In force
4 hr
Issued by
NWS Jackson, KY
Area
Counties, with a storm outline in the text

County Clay County, KY

The radar

The Jackson,KY radar (KJKL), 61 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.6 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2005-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 608 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2005-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 297 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
608 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
800 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
297 m²/s²
0-3 km storm-relative helicity
537 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KJKL 200341
FFWJKL
KYC051-200745-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1138 PM EDT THU MAY 19 2005

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLAY COUNTY IN SOUTHEAST KENTUCKY

* UNTIL 345 AM EDT

* AT 1135 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED 
6 TO 8 INCHES OF WATER FLOWING ACROSS HIGHWAY 421 IN MANCHESTER.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THAT ONE TO TWO 
INCHES OF RAIN HAS FALLEN ACROSS CLAY COUNTY AND AN ADDITIONAL ONE 
INCH OF RAIN IS EXPECTED INTO THE EARLY MORNING HOURS. THE GREATEST 
FLOODING THREAT IS FROM MANCHESTER TO ENLINE AND POINTS NORTH.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3722 8387 3705 8379 3707 8359 3729 8368

$$

HYSELL
1 follow-up statement
000 
WGUS73 KJKL 200453
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1250 AM EDT FRI MAY 20 2005

KYC051-200500-
CLAY KY-
1250 AM EDT FRI MAY 20 2005

...THE FLASH FLOOD WARNING FOR CENTRAL CLAY COUNTY IS CANCELLED... 
THE HEAVY RAIN OVER THE AREA HAS ENDED AND ONLY LIGHT TO MODERATE 
RAIN IS EXPECTED FOR THE NEXT FEW HOURS. LOCAL DISPATCH HAS 
INDICATED THAT THE RAINFALL HAS RUN OFF AND NO LONGER POSES ANY 
PROBLEMS.

LAT...LON 3722 8387 3705 8379 3707 8359 3729 8368

$$

JACOBSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at May 19, 10:50 PM EDT, 48 minutes earlier.

Area forecast discussion, May 19, 10:50 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
1050 PM EDT THU MAY 19 2005

.DISCUSSION...

ANOTHER QUICK UPDATE FOR NEW SEVERE THUNDERSTORM WATCH...AND TO
INCREASE POPS.

ZONES ALREADY OUT. AFM...PFM OUT SOON.

&&

.PREV DISCUSSION...

604 PM EDT THU MAY 19 2005

QUICK UPDATE TO ZONES FOR SEVERE THUNDERSTORM WATCH. UPDATED ZONES
HAVE ALREADY BEEN SENT.

410 PM EDT THU MAY 19 2005

SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
SURFACE LOW OVER IL WITH A WARM FRONTAL BOUNDARY STRETCHING ESE
ACROSS NORTHER PORTION OF JKL FA. SHOWERS AND THUNDERSTORMS HAVE
DEVELOPED IN VCTY OF THE WARM FRONT...AS WELL AS IN THE WARM SECTOR
ACROSS MOST OF KY. NAM/GFS IN FAIRLY GOOD AGREEMENT WITH MOVING THIS
SURFACE LOW SLOWLY TO THE ESE. IT SHOULD CROSS THE JKL AREA DURING
THE DAY ON FRIDAY. UNTIL THAT TIME...SHOWERS AND THUNDERSTORMS WILL
BE IN THE FCST. MID-LEVEL S/W WILL MOVE ACROSS THE REGION THIS
EVENING...WITH ANOTHER FOLLOWING EARLY FRIDAY. BDRY LAYER FORCING IS
RATHER WEAK IN THE WARM SECTOR...BUT ANY FORCING WILL ALLOW
CONVECTION TO TRIGGER IN MODERATELY UNSTABLE AIRMASS. SCATTERED
SEVERE WILL BE POSSIBLE INTO THE EVENING HOURS.

SURFACE SYSTEM SHOULD MOVE SOUTH OF THE AREA BY LATE FRIDAY. CHANCE
OF SHOWERS SHOULD DIMINISH AS THE DAY PROGRESSES...ALTHOUGH MO CLOUDY
CONDITIONS WILL REMAIN. SKIES SHOULD BEGIN TO CLEAR OUT LATER FRIDAY.
HIGH PRESSURE SHOULD BUILD IN ON SATURDAY.

LONG TERM (SUNDAY THROUGH THURSDAY)...
FOLLOWING PASSAGE OF GTLAKES SHORTWAVE MONDAY...NW UPR FLOW
CONTINUES AND SHRA LINGERS IN COLDER AIRMASS. TEMPS WELL BELOW
NORMAL FOR MON INTO EARLY TUES..BEFORE WEAK RIDGING ALLOWS TEMPS TO
MODERATE SOME. GFS LR SIMILAR TO ECMWF BEYOND 00Z TUE...WTH DRY
CONDITIONS FROM TUE NIGHT THROUGH END OF FCST PERIOD. MORE ZONAL
PATTERN MOVES IN BY VERY LATE IN PERIOD...WTH POSSIBILITY OF PRECIP
TOWARD VERY END OF PERIOD...AS ANOTHER GTLAKES S/WV PUSHES
THROUGH BEGINNING ON FRI.

1137 AM EDT THU MAY 19 2005

CLOUD COVER SHOULD CONTINUE TO INCREASE THROUGHOUT THE DAY. THE
LATEST RUC ANALYSIS CONTINUES TO SHOW MID-LEVEL S/W ENERGY WILL CROSS
THE FORECAST AREA LATER THIS AFTERNOON. BOUNDARY LAYER FORCING
OBSERVED TO BE VERY WEAK SOUTH OF THE WARM FRONTAL BDRY THAT IS
CURRENTLY POSITIONED ACROSS THE NORTHERN PART OF THE FA. BDRY LAYER
FORCING INCREASES SOMEWHAT AS THE AFTERNOON PROGRESSES...THUS KEEPING
THE INCREASED THREAT OF T-STORM POTENTIAL. HAVE MADE SLIGHT
ADJUSTMENTS TO TEMP AND DEW POINTS ACROSS THE REGION...OTHERWISE NO
CHANGES WARRANTED.

UPDATED ZONES ALREADY OUT.

536 AM EDT THU MAY 19 2005

LATEST IR SHOT SHOWS PATCHES OF MID AND HIGH CLOUDS PASSING OVER THE
AREA. 9Z SFC ANALYSIS SHOWS A WARM FRONT LAYING ACROSS THE CENTRAL
PORTIONS OF THE CWA. A COLD FRONT IS LOCATED ACROSS THE UPPER
MIDWEST AND THE SFC LOW IS IN MINNESOTA.

GFS AND NAM BOTH INITIALIZED WELL AND ARE IN BETTER AGREEMENT FOR
THE SHORT TERM. MAIN DIFFERENCES ARE IN THE STRENGTH AND TRACK OF
THE UPPER LOW. GFS HAS SOME FEEDBACK ISSUES...SO MOSTLY LEANED
TOWARDS THE NAM FOR THE NEAR TERM.

SLIGHTLY UNDERCUT POPS TODAY AS THE WARM FRONT LIFTS NORTH. THIS
WILL ALLOW AN INCREASE IN MOISTURE...AS SOUTHERLY FLOW RETURNS.
EXPECT ENOUGH SUNSHINE TODAY TO HELP DESTABILIZE THE ATMOSPHERE.
SCATTERED SHOWERS AND THUNDERSTORMS SHOULD DEVELOP...AS A FEW
SHORTWAVES MOVE ACROSS THE AREA. A MCS MOVING OUT OF ILLINOIS WILL
HELP PUSH THE FRONT SOUTHWARD TONIGHT...COMBINED WITH THE UPPER TROF
MOVING INTO THE AREA...LEFT CATEGORICAL POPS IN FOR TONIGHT.

SPC HAS PLACED THE COUNTIES NORTH OF HIGHWAY 80 IN A SLIGHT RISK FOR
DAY 1. HAIL AND DAMAGING WINDS ARE THE THREATS. LOOKING AT THE
SOUNDINGS...BEST CHANCE OF DAMAGING WINDS WOULD BE IN ANY BOW ECHOS
THAT DEVELOP. SEE SPC/S DAY 1 DISCUSSION FOR MORE DETAIL. WILL ALSO
MENTION THE THREAT OF SEVERE WEATHER IN THE HWO.

POPS WILL COME TO AN END FROM NORTH TO SOUTH ON FRIDAY..AS THE UPPER
TROF MOVES OUT THE AREA. TEMPERATURES WILL RETURN TO NEAR NORMAL
TOMORROW. DRY CONDITIONS RETURN FRIDAY NIGHT...AS HIGH PRESSURE
SETTLES INTO THE REGION. WITH LINGERING LOW LEVEL MOISTURE...LIGHT
WINDS AND DECREASING CLOUDS...ADDED PATCHY FOG TO THE FORECAST
FRIDAY NIGHT AND SATURDAY MORNING. DID NOT MAKE ANY CHANGES TO THE
EXTENDED.

PREVIOUS TEMPERATURE GRIDS WERE IN GREAT SHAPE. GENERALLY ONLY MADE
A FEW TWEAKS IN THE GRIDS. FOR TODAY...WITH BREAKS IN THE CLOUDS AND
THE ONSET OF PRECIP IN THE AFTERNOON LEANED TOWARDS THE WARMER FWC
AND MAV NUMBERS. MAV NUMBERS LOOKED FOR THE REST OF THE NEAR
TERM...SO GENERALLY STAYED CLOSE.

1001 PM EDT WED MAY 18 2005

NE HIGH PRESSURE CONTINUES TO STAVE OFF PLAINS LOW PRESSURE THIS
EVENING. DEWPOINTS HAVE REMAINED FROM THE MID 40S IN THE NE CWA TO
THE LOWER 50S IN THE W. DESPITE INCREASING HIGH CLOUDS...SOME OF THE
COOLER VALLEY LOCATIONS HAVE ALREADY DECOUPLED...PARTICULARLY IN THE
NE WHERE THE DRIER AIR IS. GIVEN CURRENT TRENDS...WILL INCLUDE A
SHELTERED RIDGE/VALLEY SPLIT IN THE ZONES AND PULL THE SMALL PRECIP
CHANCES OUT OF THE NORTHWEST AS ATMOSPHERE ISNT MOISTENING UP THAT
QUICKLY. UPDATE OUT SHORTLY.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTROM WATCH UNTIL 3
AM FRIDAY MORNING FOR ENTIRE CWA

&&

RAY
Hazardous weather outlook, May 19, 5:44 AM EDT, 17 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
544 AM EDT THU MAY 19 2005

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-201100-
BATH-BELL-BREATHITT-CLAY-ELLIOTT-ESTILL-FLEMING-FLOYD-HARLAN-JACKSON-
JOHNSON-KNOTT-KNOX-LAUREL-LEE-LESLIE-LETCHER-MAGOFFIN-MARTIN-
MCCREARY-MENIFEE-MONTGOMERY-MORGAN-OWSLEY-PERRY-PIKE-POWELL-PULASKI-
ROCKCASTLE-ROWAN-WAYNE-WHITLEY-WOLFE-
INCLUDING THE CITIES OF...BARBOURVILLE...BEATTYVILLE...BOONEVILLE...
CAMPTON...FLEMINGSBURG...FRENCHBURG...HARLAN...HAZARD...HINDMAN...
HYDEN...INEZ...IRVINE...JACKSON...LONDON...MANCHESTER...MCKEE...
MIDDLESBORO...MONTICELLO...MOREHEAD...MOUNT STERLING...
MOUNT VERNON...OWINGSVILLE...PAINTSVILLE...PIKEVILLE...PINEVILLE...
PRESTONSBURG...SALYERSVILLE...SANDY HOOK...SOMERSET...STANTON...
WEST LIBERTY...WHITESBURG...WHITLEY CITY AND WILLIAMSBURG
544 AM EDT THU MAY 19 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON THROUGH TONIGHT. THERE IS A
CHANCE THAT SOME OF THE THUNDERSTORMS MAY BE SEVERE. SPC HAS PLACED
AREAS NORTH OF HIGHWAY 80 IN A SLIGHT RISK AREA. LARGE HAIL AND
DAMAGING WINDS ARE THE MAIN THREATS. HPC HAS ALSO PLACED PORTIONS OF
EASTERN KENTUCKY IN A SLIGHT RISK FOR EXCESSIVE RAINFALL. SLOW MOVING
AND TRAINING THUNDERSTORMS MAY PRODUCE HEAVY RAIN AND SOME ISOLATED
FLASH FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE INTO THE EARLY EVENING HOURS FRIDAY.
THUNDERSTORMS ARE ALSO POSSIBLE FROM SUNDAY NIGHT THROUGH MONDAY
NIGHT AND AGAIN FROM TUESDAY NIGHT INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

JM

In the hours before

Local storm report, May 19, 7:42 PM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
742 PM EDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             PAINTSVILLE             37.82N 82.81W
05/19/2005  1.00 INCH        JOHNSON            KY   TRAINED SPOTTER

            DELAYED REPORT.

&&

HYSELL
Local storm report, May 19, 9:39 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
939 PM EDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     CLAY CITY               37.86N 83.93W
05/19/2005                   POWELL             KY   FIRE DEPT/RESCUE

            LARGE TREE LIMBS DOWN IN CLAY CITY.

&&

RAY
Local storm report, May 19, 10:13 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1013 PM EDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     TSTM WND GST     ZAG                     37.99N 83.36W
05/19/2005  0 MPH            MORGAN             KY   TRAINED SPOTTER

            TRAINED STORM SPOTTER ESTIMATES THUNDERSTORM WINDS OF 60
            MPH.

0959 PM     HAIL             LANCER                  37.67N 82.74W
05/19/2005  0.75 INCH        FLOYD              KY   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED PENNY SIZE HAIL.

1002 PM     HAIL             ALLEN                   37.61N 82.73W
05/19/2005  0.75 INCH        FLOYD              KY   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED PENNY SIZE HAIL IN ALLEN.

1002 PM     HAIL             ALLEN                   37.61N 82.73W
05/19/2005  0.88 INCH        FLOYD              KY   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED NICKLE SIZE HAIL IN ALLEN AND
            THE HAIL BRIEFLY COVERED THE GROUND.

1002 PM     HAIL             2 NW ALLEN              37.63N 82.75W
05/19/2005  0.88 INCH        FLOYD              KY   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED NICKLE SIZE HAIL IN EMMA.

&&

RAY
Local storm report, May 19, 10:29 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1029 PM EDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND DMG     CAMPTON                 37.74N 83.55W
05/19/2005                   WOLFE              KY   LAW ENFORCEMENT

            HOUSE BLOWN DOWN AND PEOPLE TRAPPED ON CAMPBELLS RIDGE
            ROAD.

&&

RAY
Local storm report, May 19, 10:34 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
1034 PM EDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     TSTM WND GST     ZAG                     37.99N 83.36W
05/19/2005  60 MPH           MORGAN             KY   TRAINED SPOTTER

            TRAINED STORM SPOTTER ESTIMATES THUNDERSTORM WINDS OF 60
            MPH.

&&

RAY
Local storm report, May 19, 11:31 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1131 PM EDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 PM     TSTM WND DMG     CAMPTON                 37.74N 83.55W
05/19/2005                   WOLFE              KY   LAW ENFORCEMENT

            *** 2 INJ *** HOUSE BLOWN DOWN IN CAMPTON...UPDATED TO
            INCLUDE TWO INJURIES AND FOR BETTER ESTIMATE OF TIME OF
            EVENT. TWO PEOPLE TAKEN TO THE HOSPITAL.

&&

RAY

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 8:21 PM EDTSevere Thunderstorm WarningJKLFleming24 min
May 19, 8:45 PM EDTSevere Thunderstorm WarningJKLFleming31 min
May 19, 9:03 PM EDTSevere Thunderstorm WarningJKLBath44 min
May 19, 9:08 PM EDTSevere Thunderstorm WarningJKLMontgomery40 min
May 19, 9:28 PM EDTSevere Thunderstorm WarningJKLEstill, Powell49 min
May 19, 9:51 PM EDTSevere Thunderstorm WarningJKLLee, Wolfe39 min
May 19, 9:54 PM EDTSevere Thunderstorm WarningJKLFloyd27 min
May 19, 9:57 PM EDTSevere Thunderstorm WarningJKLElliott, Morgan52 min
May 19, 10:09 PM EDTSevere Thunderstorm WarningJKLBreathitt, Owsley51 min
May 19, 10:19 PM EDTSevere Thunderstorm WarningJKLMagoffin41 min
May 19, 10:30 PM EDTSevere Thunderstorm WarningJKLWolfe30 min
May 19, 10:47 PM EDTSevere Thunderstorm WarningJKLFloyd46 min
May 19, 11:01 PM EDTSevere Thunderstorm WarningJKLJohnson28 min
May 19, 11:07 PM EDTSevere Thunderstorm WarningJKLPulaski, Rockcastle29 min
May 19, 11:09 PM EDTSevere Thunderstorm WarningJKLMartin51 min

Nearby

Flash Flood Warnings in Kentucky, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.